# SDR UALA2013012900520

- Difficulty date: January 27, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 79,383 hours, 22,915 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START AND MM REPORTING THEY REPLACED FUEL CONTROL UNIT. APU ALTITUDE START REQUIRED DUE TO FUEL CONTROL REPLACEMENT.  REF PTT NR 3832002 APU COLD SOAK REQUIREMENT WAS SUCCESSFUL.
